# SDR FDEA202202080256

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300*
- Aircraft serial: 876
- Aircraft time: 19,857 hours, 11,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 321491
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING UP FOR DEPARTURE R1 DOOR SLIDE WILL NOT ARM.   RESET ASPSU, REF AMM 52-70-00-05-02, VERIFIED R1 & L1  DOOR BUZZER AND AURAL   WARNING FUNCTION NORMALY, SLIDE INDICATION VERIFIED GOOD ON ECAM DOORS PAGE.  NO HISTORY 90 DAYS. SUSPECT ASPSU ANOMOLY.  VERIFIED DOOR ARMS  BOTH MECHANICALLY AND ELECTRICALY. REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN) IAW AMM 52-73-18-04. DOES NOT TEST, SUSPECT BATTERIES FAILED . WHILE TESTING NO ARM ON RT FWD DOOR ECAM' CHECK AFTER BATTERY REPLACEDMENT.   NOTE, BATTERIES NEED TO BE CHARGED AT LEAST 45 MINUTES OR MORE BEFORE OPS CK. AFTER CHARGE TIME PERIOD, PERFORMED OPS CK PER MM 52-73-00-05-  01. OPS CK GOOD.
